Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Overdosage of Sedatif and panadol. Vomiting and stomach ache. Am I still at risk?

I took approximately 50 tablets mixture of sedatif , Panadol night and Panadol. I slept for 2 hours and then automatically started vomiting . I hasn t eaten for 2 days when I took the tablets. I slept a lot after the vomiting and it s been 2 days since it happened. My stomach hurts when I eat and my kidneys or back is hurting. Am I still at risk of dying?
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

It looks like gastritis from very high dose of the tablets, usually it leads to the stomach pain during eating or otherwise.

i will advise you to take some antacids or over the counter antacid liquids to help you with this.

Since it is more than 48 hours , it is unlikely to be fatal as the effects goes off after this time.

Answered: Sat, 31 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor